Reductions of integrable equations: dihedral group

Lombardo, S. and Mikhailov, A.V. (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). pp. 7727-7742. ISSN 0305-4770

[img] PDF
Reductions_of.pdf

Download (195kB)
Official URL: http://www.iop.org/EJ/abstract/0305-4470/37/31/006

Abstract

We discuss the algebraic and analytic structure of rational Lax operators. With algebraic reductions of Lax equations we associate a reduction group—a group of automorphisms of the corresponding infinite-dimensional Lie algebra. We present a complete study of dihedral reductions for sl(2,{\bb C}) Lax operators with simple poles and corresponding integrable equations. In the last section we give three examples of dihedral reductions for sl(N,{\bb C}) Lax operators.

Item Type: Article
Subjects: PACS 2010, the AIP's Physics and Astronomy Classification Scheme > 00 GENERAL PHYSICS > 02 Mathematical methods in physics
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Nov 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/890

Actions (login required)

View Item View Item